# SDR UPS00232943

- Difficulty date: June 2, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- Aircraft time: 58,392 hours, 50,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BULGING SKIN AT BS 360 BETWEEN STR 26 LT TO 27 LT ON EXTERNAL SKIN.   ACCOMPLISHED REPAIR PER EO B727-5310-1371 APP 8.5 AND DRAWING NR 69-62161.
